# SDR 97ZZZM871

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON INTERCONNECT CABLE CORRODED AT OUTBOARD END.  REMOVED AND REPLACED LEFT AILERON INTERCONNECT SHEATHED CABLE TENSIONED, SAFETIED AND COMPLIED WITH AILERON SYSTEM FUNCTIONAL AND TRAVEL CHECKS IAW BAE MM.  (M)
